MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150530RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot numbers for the four malfunctions were provided, therefore, lot history reviews will be performed.None of the devices were returned for evaluation.Therefore for the four reported malfunctions, the investigations are inconclusive as no objective evidence was provided for review.A definitive root causes could not be determined.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes four malfunctions.A review of the reported information indicated that model u4150530rx pta balloon dilatation catheter allegedly experienced a balloon rupture.This information was received from various sources.All malfunctions involved a patient with no reported patient consequence.The malfunction involves two females and one male all other patient information was not provided for any of the patients.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10738834
Report Number2020394-2020-06132
Device Sequence Number19648768
Product Code LIT
UDI-Device Identifier00801741058035
UDI-Public(01)00801741058035
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150530RX
Device Catalogue NumberU4150530RX
Device Lot NumberCMCZ0369, CMCY0427, CMCY0375
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/27/2020
Patient Sequence Number1